| Model Number |
SHEATH, 2 STOPCOCK FOR 2.7MM SCOPE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems-06064578 that an ar-3372-2702 sheath is damaged non-specifically.This was discovered during use with no patient harm.
Additional Manufacturer Narrative
The complaint cannot be confirmed because the device cannot be visually and functionally evaluated.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Certificate of conformance manufacturing date: 01/26/2015.